Nearly Partial Derivations on Banach Ternary Algebras
M. Eshaghi, M. B. Savadkouhi, M. Bidkham, C. Park and J. R. Lee
DOI : 10.3844/jcssp.2010.454.461
Journal of Computer Science
Volume 6, Issue 4
Problem statement: In this study, we introduce the concept of a partial ternary derivation from A1 ×···× An into B, where A1, A2···, An and B are ternary algebras. Conclusion/Recommendations: We prove the generalized Hyers-Ulam stability of partial ternary derivations in Banach ternary algebras.
© 2010 M. Eshaghi, M. B. Savadkouhi, M. Bidkham, C. Park and J. R. Lee. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.